# SDR ABXA2022082985

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 96,061 hours, 17,110 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 253T54292
- Condition: Sticking
- Location: Stab Trim
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T.O. ROLL, AIRSPEED ,80KTS. UNSCHEDULED STAB TRIM EICAS/ MASTER CAUTION. ABORTED TAKE-OFF. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENACE. MAINTENANCE REMOVED + REPLACED ALT STAB TRIM SWITCH ASSY PER B767 AMM 27-41-03 OPS NORMAL NO DEFECTS.AIRCRAFT RETURNED TO SERVICE.
